my cherry red face

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MMMNAVY
Veteran Member


Date Joined Jul 2006
Total Posts : 6927
   Posted 2/25/2008 7:13 AM (GMT -7)   
Lupus is not my primary problem, but it is dx. I woke this morning with a cherry red face, I haven't been out in the sun over the entire weekend, because I am in a crohn flare and can't leave the toliet. I am not allergic to anything that would pertain to this. However I am wondering if this cherry face is the start of a lupus flare?
Thanks,
Navy
Forum Moderator 
We will find a way, or make one.-Hannibal (crossing the Alps in the 15th Century on war elephants) 
Make sure your suffering has meaning...


Lynnwood
Forum Moderator


Date Joined May 2005
Total Posts : 7020
   Posted 2/25/2008 8:19 AM (GMT -7)   
If you are in a Crohn flare I wouldn't be surprised if that wasn't just enough to cause inflammation in your face -- but that may or may not develop into a Lupus flare.

I actually had my face turn red in 2 half-dollar sized spots last Tuesday, which has not been one of my lupus symptoms, and am due at the dermo in 45 minutes! Since my new rheumy wants to head toward fibro rather than lupus, I am hoping she can take a biopsy and show it's lupus! Crazy, huh? Who wants lupus?!

Anyway, maybe I will know more about cherry faces this afternoon!

Lynnwood, Co-Moderator: Lupus Forum

Dx Lupus since '00, new Dr wants to Dx Fibro instead....
SLE(’00), Sjogren's Syndrome, Raynaud's Syndrome, SAD, Depression, Herpes Simplex 1
Piroxicam, Plaquenil, Prednisone, Xanax, Trazodone, Boniva(3mth shot), Wellbrutrin SR, Valtrex
Links: DIAGNOSING LUPUS (4 of 11), LUPUS INFORMATION, LUPUS RESOURCES, Donate to HealingWell, Drug Interactions



hippimom2
Veteran Member


Date Joined Jul 2005
Total Posts : 5403
   Posted 2/25/2008 8:54 AM (GMT -7)   
I do get the cherry red face when I am flaring, so it could be a sign that your lupus might be raising its ugly head. I'm wondering if the stress the Crohns is putting on your body is causing your lupus to flare. It must be hard to separate the two sometimes. It sounds like you really need to try to take it easy if you can.

Lynnwood, I'll be interested to see what the dermatologist says. I still think it's weird that your new rheumy doesn't think you have lupus based on your history and symptoms. It's so strange and frustrating how there can be such a difference in opinions from doctor to doctor.
Diagnosis:  UCTD (lupus) 2006; Raynauds 2006; Sjogren's 2006; lupus symptoms began 2003; CFS 1991; Mono 1985
Meds:  Plaquenil 400mg; Prednisone 5-10mg; Tramadol 100mg 3-4x daily; Doxepin 25-50mg; Prevacid; Evoxac; Steriod Cream and Mouth Rinse for tongue and mouth ulcers; Hydrocodone 5/500 prn for severe pain; Artificial tears

 

Clickable:  LUPUS INFORMATION & LUPUS RESOURCES.

Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/

 

Co-Moderator: Lupus and CFS Forums



Lynnwood
Forum Moderator


Date Joined May 2005
Total Posts : 7020
   Posted 2/25/2008 11:06 AM (GMT -7)   
Turns out a biopsy requires 2 samples about the size of a hole punch -- and the dermo said they WILL leave a scar. So we'll skip that for now.

The main reason the dr doesn't believe lupus is that it isn't very active now, and he can't read the previous drs notes -- and you know he won't believe my recounting of symptoms (let alone ask me to recount them.)

Lynnwood, Co-Moderator: Lupus Forum

Dx Lupus since '00, new Dr wants to Dx Fibro instead....
SLE(’00), Sjogren's Syndrome, Raynaud's Syndrome, SAD, Depression, Herpes Simplex 1
Piroxicam, Plaquenil, Prednisone, Xanax, Trazodone, Boniva(3mth shot), Wellbrutrin SR, Valtrex
Links: DIAGNOSING LUPUS (4 of 11), LUPUS INFORMATION, LUPUS RESOURCES, Donate to HealingWell, Drug Interactions



MJLD
Veteran Member


Date Joined Jul 2007
Total Posts : 1048
   Posted 2/26/2008 5:19 AM (GMT -7)   
Are you on prednisone? Did they increase dose for Crohn's flare? My face will get really red on higher doses of pred. My heart goes out to you. My brother has Crohn's. It's a rough road. God Bless You, Judy

MMMNAVY
Veteran Member


Date Joined Jul 2006
Total Posts : 6927
   Posted 2/26/2008 6:23 AM (GMT -7)   
thanks ya'll, I had to go to the doc yesterday to get my cast fixed and they saw my face and sent me to the rymhie, and the lupus is in full force with the crohns...just a little more mtx for treatment... is that normal?
Forum Moderator 
We will find a way, or make one.-Hannibal (crossing the Alps in the 15th Century on war elephants) 
Make sure your suffering has meaning...


Butterflake
Forum Moderator


Date Joined Jun 2006
Total Posts : 1551
   Posted 2/26/2008 8:11 AM (GMT -7)   
Yep, it's typical to increase mtrx.  I hope it helps and your cherry face subsides.  More importantly, I hope you don't get any other lupus symptoms.  You have enough ills!  ((Hugs))  Love, Butterflake

Dx: SLE ('05), depression, diabetes, fibromyalgia, gerd, sleep apnea (use a CPAP), hypertension, IBS
Tx: CellCept plaquenil methotrexate prednisone prozac celebrex lisinopril actos lipitor nexeum seroquel arthritis tylenol multi vitamin C calcium/D flaxseed oil  PRN: ambien neurontin promethazine xanax
             Better living through chemistry :D    Donna
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 8:15 PM (GMT -7)
There are a total of 2,735,704 posts in 301,325 threads.
View Active Threads


Who's Online
This forum has 151422 registered members. Please welcome our newest member, Gabor88.
305 Guest(s), 9 Registered Member(s) are currently online.  Details
geop, FearBug, tickcheckguy, Loutucky, Girlie, Sheeks175, MusicForLife, joavila92, Nomar Lupron 4 Me


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer